# SDR ABXA070099

- Difficulty date: March 15, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- Aircraft time: 54,723 hours, 45,423 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 4912539V2
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON BULKHEAD AT STA 965 HAD CRACKED ATTACH FITTING AT RIGHT BUTT LINE 32.  REMOVED AND REPLACED FITTING IAW DAC DWG 9912243.
